On Local Controllability Conditions for Discrete Delay Inclusions
Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 992-993
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_7_a20,
author = {L. I. Minchenko and S. I. Sirotko},
title = {On {Local} {Controllability} {Conditions} for {Discrete} {Delay} {Inclusions}},
journal = {Differencialʹnye uravneni\^a},
pages = {992--993},
year = {2002},
volume = {38},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_7_a20/}
}
L. I. Minchenko; S. I. Sirotko. On Local Controllability Conditions for Discrete Delay Inclusions. Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 992-993. http://geodesic.mathdoc.fr/item/DE_2002_38_7_a20/